MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 4.0MM CARBIDE ROUND; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 4.0MM CARBIDE ROUND; DRILLS, BURRS, TREPHINES & ACCESSORIES
Model Number 5820110040C
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported that there was a potential sterility breach on the packaging of the device, during preparation for a procedure, a blue foreign material was found in the pack.It was also reported that this event did not occur during a surgical procedure, and there was no delay or adverse consequences as a result of this event.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.
 
Event or Problem Description

Brand Name
4.0MM CARBIDE ROUND
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key12652096
Report Number3015967359-2021-02166
Device Sequence Number19182943
Product Code HBE
UDI-Device Identifier07613327294743
UDI-Public07613327294743
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K143320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5820110040C
Device Catalogue Number5820110040C
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/18/2021
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/27/2021
Supplement Date Received by Manufacturer12/08/2021
Initial Report FDA Received Date10/18/2021
Supplement Report FDA Received Date12/09/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown